# SDR CALA2013112693284

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 89,342 hours, 14,087 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DOOR 2L ARCING, RTFL.  DUE TO LOOSE WIRING FOUND ON 115VAC SERVICE OUTLET AT DR 2L, REPLACED THE OUTLET.
